# SDR DHL2006745537

- Difficulty date: September 9, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6599909870
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 55925.  DISCREPANCY:  RT O/B FORE FLAP SHOW DELAM SPOT T/E IB END, WBL 298.  REMOVED END CAP AND REMOVED DAMAGED UPPER AND LOWER SKINS, CORE, AND WEDGE; FABRICATED REPAIR CORE, 2 EA SKINS AND 2 EA DOUBLERS.  BONDED LOWER REPAIR SKIN, DOUBLER AND REPAIR CORE, TRIMMED CORE FOR WEDGE INSTALLATION.  BONDED WEDGE, UPPER REPAIR SKIN AND DOUBLER.  CLEANED, TREATED, PRIMED, AND SEALED REPAIR.  MAINTENANCE ACTIONS ACCOMPLISHED IAW SRM 51-40-20, 51-30-2, AND 57-50-2 FIG 4.  MATERIAL:  2024 T3, .016, PO NR 9003142 ( UPPER AND LOWER SKINS AND DOUBLERS), DUR-5052-4.4-3/16-N-E , PO NR 991845 (REPAIR CORE)
